Propriété d'approximation pour les éléments algébriques
Compositio Mathematica, Volume 63 (1987) no. 1, p. 3-14
@article{CM_1987__63_1_3_0,
     author = {Robba, P.},
     title = {Propri\'et\'e d'approximation pour les \'el\'ements alg\'ebriques},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     pages = {3-14},
     zbl = {0649.13005},
     mrnumber = {906376},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__63_1_3_0}
}
Robba, P. Propriété d'approximation pour les éléments algébriques. Compositio Mathematica, Volume 63 (1987) no. 1, pp. 3-14. http://www.numdam.org/item/CM_1987__63_1_3_0/

[A1] M. Artin: On the solutions of analytic equations. Invent. Math. 5 (1968) 277-291. | MR 232018 | Zbl 0172.05301

[A2] M. Artin: Algebraic approximation of structures over complete local rings. Inst. Hautes Etudes Sci., Publ. Math. 36 (1969) 23-68. | Numdam | MR 268188 | Zbl 0181.48802

[B] S. Bosch: A ridig analytic version of M. Artin's theorem on analytic equations. Math. Ann. 255, 3 (1981) 395-404. | MR 615859 | Zbl 0462.14002

[D] L. Van Den Dries: A specialization theorem for p-adic power series converging on the closed unit disc. J. Algebra 73, 2 (1981) 613-623. | MR 640053 | Zbl 0511.12018

[Laf] J.-P. Lafon:Séries formelles algébriques. C. R. Acad. Sci. Paris 260 (1965) 3238-3241. | MR 174585 | Zbl 0144.03501

[L] S. Lang: On quasi algebraic closure. Ann. Math. 55 (1952) 379-390. | MR 46388 | Zbl 0046.26202

[R] P. Robba: Une propriété de spécialisation continue. GEAU 8e année, 26 (1980-81) 11 p. | Numdam | Zbl 0471.12019